# SDR AALA202508274209

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 44,165 hours, 18,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERNAL CRACK IN FUSELAGE SKIN AT BOTTOM OF ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER LOCATED AT BS 231 AND S22R. REPAIRED DOUBLER PER SRM 53-10-15-2R-4.
